I had a Fraxel restore treatment in January 2015. Since June 2015, I started to have rosacea and pigmentation on my cheeks.

Hello, I have had a fraxel restore treatment in January 2015 in Paris (7month ago). I did not have any problem post treatment, but suddenly since last month I start to have a rosacea and pigmentation on my cheeks and I see some fat loss under my eyes ... I don t understand why I have all this things only after 7 months... I would like to know if this situation is common... ? I am afraid that I will have this skin forever...

Doctor Answers 1

V Beam after Fraxel

Sometimes it is co-incidental, sometime Fraxel or Co2 can worsen rosacea. Regardless, this is a straightforward fix with anti inflammatory antibiotics and a laser such as V Beam to target the redness. Your specialist who performed the Fraxel ReStore will know how to subside your rosacea. 

All the best

DR Davin Lim 
Laser dermatologist
Brisbane, Australia. 


Brisbane Dermatologist
4.7 out of 5 stars 62 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.